MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 100/815/070
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for investigation therefore, the complaint could not be confirmed.A device history record (dhr) review showed no non-conformances or discrepancies during the manufacturing of the reported lot number.If the device is returned the manufacturer will re-open the complaint for further device analysis.
 
Event or Problem Description
It was reported that while inflating the cuff on the patient's trach, they were unable to inflate the cuff and found the cuff to be blown".The event occurred on the critical care floor.No adverse patient effects were reported by the customer.

Brand Name
PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17162443
Report Number3012307300-2023-06324
Device Sequence Number5563789
Product Code BTO
UDI-Device Identifier15019315045349
UDI-Public15019315045349
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K030381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100/815/070
Device Catalogue Number100/815/070
Device Lot Number4266843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight85 KG